Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction

Banas L (2008)
Journal of Computational and Applied Mathematics 215(2): 304-310.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Abstract
In this paper we propose a time–space adaptive method for micromagnetic problems with magnetostriction. The considered model consists of coupled Maxwell's, Landau–Lifshitz–Gilbert (LLG) and elastodynamic equations. The time discretization of Maxwell's equations and the elastodynamic equation is done by backward Euler method, the space discretization is based on Whitney edge elements and linear finite elements, respectively. The fully discrete LLG equation reduces to an ordinary differential equation, which is solved by an explicit method, that conserves the norm of the magnetization.
Publishing Year
ISSN
PUB-ID

Cite this

Banas L. Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics. 2008;215(2):304-310.
Banas, L. (2008). Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics, 215(2), 304-310. doi:10.1016/j.cam.2006.03.043
Banas, L. (2008). Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics 215, 304-310.
Banas, L., 2008. Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics, 215(2), p 304-310.
L. Banas, “Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction”, Journal of Computational and Applied Mathematics, vol. 215, 2008, pp. 304-310.
Banas, L.: Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics. 215, 304-310 (2008).
Banas, Lubomir. “Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction”. Journal of Computational and Applied Mathematics 215.2 (2008): 304-310.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar